# SDR DL72S011678

- Difficulty date: October 2, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225A
- Aircraft serial: 21293
- Aircraft time: 62,759 hours, 42,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC150529222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CORROSION MID VISIT INSP MV4.  CORROSION ON UPPER SURFACE OF FLOORBEAM STA 344 OUTBOARD OF INBOARD SEAT TRACK.  SPLICED IN NEW T-CAP SECTION PER SRM 53-10-8D FIG 802D FROM RBL 10 TO TERMINATION OF FLOORBEAM AT RBL 60.
